# SDR CA980916070

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011812005
- Condition: Brinnelled
- Location: Tail Rotor
- Part time: 635 hours
- Component: 206011810153
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BLADE CHANGE, TRUNNION RACE BRINNELLED BEYOND LIMITS.
